Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 196, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Nov 30, 2016, 2:41 AM CST for 6 counties in Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 30, 2016, 2:41 AM CST (08:41 UTC)
- Expired
- Nov 30, 2016, 3:15 AM CST
- In force
- 34 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bledsoe County, TN, Hamilton County, TN, Marion County, TN, Meigs County, TN, Rhea County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 85 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 2:50 AM CST | TSTM WND DMG | Dunlap, TN | TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 10:11 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
924
WUUS54 KMRX 300841
SVRMRX
TNC007-065-115-121-143-153-300915-
/O.NEW.KMRX.SV.W.0196.161130T0841Z-161130T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
341 AM EST WED NOV 30 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SEQUATCHIE COUNTY IN EASTERN TENNESSEE...
WESTERN RHEA COUNTY IN EASTERN TENNESSEE...
BLEDSOE COUNTY IN EASTERN TENNESSEE...
SOUTHWESTERN MEIGS COUNTY IN EASTERN TENNESSEE...
HAMILTON COUNTY IN EASTERN TENNESSEE...
EASTERN MARION COUNTY IN EASTERN TENNESSEE...
* UNTIL 415 AM EST/315 AM CST/
* AT 340 AM EST/240 AM CST/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 9 MILES WEST OF PIKEVILLE TO NEAR FAIRMOUNT
TO NEAR BRIDGEPORT...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...DAYTON...DUNLAP...JASPER...PIKEVILLE...SODDY-DAISY...
SIGNAL MOUNTAIN...WALDEN...LAKESITE...RIDGESIDE...HARRISON...
FAIRMOUNT...RED BANK...COLLEGEDALE...GRAYSVILLE...POWELLS
CROSSROADS...OOLTEWAH...STINGING FORK FALLS S.P....NEW HOPE AND
BIRCHWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST/300 AM CST/ FOR
EASTERN TENNESSEE.
LAT...LON 3499 8568 3524 8546 3556 8545 3557 8542
3567 8531 3574 8489 3529 8493 3530 8493
3499 8512
TIME...MOT...LOC 0840Z 264DEG 48KT 3559 8537 3525 8537 3494 8564
HAIL...<.75IN
WIND...60MPH
$$
EMH1 follow-up statement
495
WWUS54 KMRX 300904
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
404 AM EST WED NOV 30 2016
TNC007-065-115-121-143-153-300915-
/O.CON.KMRX.SV.W.0196.000000T0000Z-161130T0915Z/
SEQUATCHIE TN-RHEA TN-BLEDSOE TN-MEIGS TN-HAMILTON TN-MARION TN-
404 AM EST WED NOV 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM
EST/315 AM CST/ FOR SOUTHEASTERN SEQUATCHIE...WESTERN RHEA...CENTRAL
BLEDSOE...SOUTHWESTERN MEIGS...HAMILTON AND SOUTHEASTERN MARION
COUNTIES...
AT 404 AM EST/304 AM CST/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 7 MILES WEST OF SPRING CITY TO SODDY-DAISY TO
NEAR TRENTON...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...DAYTON...SODDY-DAISY...SIGNAL MOUNTAIN...WALDEN...
LAKESITE...RIDGESIDE...HARRISON...FAIRMOUNT...RED BANK...
COLLEGEDALE...GRAYSVILLE...OOLTEWAH...STINGING FORK FALLS S.P....
BIRCHWOOD...HALETOWN (GUILD)...EVENSVILLE...EAST BRAINERD...SHADY
GROVE AND OLD WASHINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EST/1000 AM CST/ FOR
EASTERN TENNESSEE.
LAT...LON 3499 8559 3525 8539 3571 8507 3574 8489
3529 8493 3530 8493 3499 8512
TIME...MOT...LOC 0904Z 270DEG 34KT 3567 8500 3525 8518 3492 8547
HAIL...<.75IN
WIND...60MPH
$$
EMHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 11:23 PM CST, 3 hours 18 minutes earlier.
Area forecast discussion, Nov 29, 11:23 PM CST, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
1223 AM EST Wed Nov 30 2016
.AVIATION...
Numerous tstms moving KCHA and KTYS presently. Expect brief periods
of IFR vsby and cigs in these storms as they move across those
terminals in the next 4-6 hours. Expect these storms to reach into
KTRI by 9Z although they should be weaker with IFR cigs and
occasional lighting expected through 12Z there. Following this,
frontal passage is expected between 17-21Z tomorrow that may be
preceded by a second band of more solid precip. With frontal
passage expect winds shifting westerly and improving vsby and cigs
at all terminals.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 3 PM EST this afternoon for Cherokee-Clay.
TN...Wind Advisory until 3 PM EST this afternoon for East Polk-
Johnson-NW Blount-North Sevier-Northwest Carter-Northwest
Cocke-Northwest Greene-Northwest Monroe-Southeast Carter-
Southeast Greene-Southeast Monroe-Unicoi-Washington TN.
High Wind Warning until 3 PM EST this afternoon for Blount Smoky
Mountains-Cocke Smoky Mountains-Sevier Smoky Mountains.
VA...Wind Advisory until 3 PM EST this afternoon for Wise.
&&Hazardous weather outlook, Nov 29, 2:10 PM CST, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 310 PM EST TUE NOV 29 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-302015- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 310 PM EST TUE NOV 29 2016 /210 PM CST TUE NOV 29 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TONIGHT THROUGH WEDNESDAY ...HIGH WIND WARNING IS IN EFFECT FOR THE SMOKY MOUNTAINS FROM LATE THIS EVENING THROUGH EARLY WEDNESDAY AFTERNOON... ...WIND ADVISORY IS IN EFFECT FOR THE REST OF THE FAR EASTERN TENNESSEE MOUNTAINS AND ADJACENT FOOTHILLS...MOUNTAINS OF SOUTHWEST NORTH CAROLINA...AND WISE COUNTY..VIRGINIA FOR LATE TONIGHT THROUGH EARLY WEDNESDAY AFTERNOON... ...A SLIGHT CHANCE OF SEVERE STORMS ACROSS THE CUMBERLAND PLATEAU AND PORTIONS OF EAST TENNESSEE TONIGHT AND WEDNESDAY... ...FLASH FLOODING CONCERNS ACROSS THE PIGEON FORGE/GATLINBURG AREAS DUE TO THE POTENTIAL OF LOCALLY HEAVY RAIN OCCURRING ACROSS THE THE BURN SCARS FROM THE RECENT FIRES... A STRONG JET WILL ONCE AGAIN DEVELOP OVER THE SOUTHERN APPALACHIANS TONIGHT AND WEDNESDAY MORNING PRODUCING SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ACROSS THE HIGHER ELEVATIONS...GENERALLY AT OR ABOVE 3000 FEET. AREAS BELOW 3000 FEET...WINDS WILL BECOME SOUTHWEST AND INCREASING TO 15 TO 30 MPH WITH GUSTS TO 40 MPH EARLY WEDNESDAY MORNING. A FRONTAL BOUNDARY WILL APPROACH THE AREA TONIGHT PRODUCING SHOWERS AND THUNDERSTORMS. DUE TO THE STRONG WINDS AND COLD AIR ALOFT...STORMS COULD BE STRONG AND SOME MAY EVEN BECOME SEVERE...ESPECIALLY ACROSS THE SOUTHERN TN VALLEY. THE MAIN THREAT WILL BE HAIL AND STRONG DAMAGING WINDS. DEPENDING ON HOW MUCH INSTABILITY WILL BE AVAILABLE...AN ISOLATED TORNADO IS ALSO POSSIBLE. RAINFALL BETWEEN 1 AND 1 1/2 INCHES CAN BE EXPECTED WITH LOCAL AMOUNTS UP TO 2 INCHES POSSIBLE. DUE TO THE POTENTIAL OF LOCALLY HEAVY RAINS LATE TONIGHT AND WEDNESDAY MORNING FALLING OVER THE BURN SCARS IN AND AROUND GATLINBURG AND PIGEON FORGE...FLASH FLOODING IS A CONCERN ACROSS THESE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... AT THIS TIME...SPOTTER ACTIVATION MAY BE NEEDED FOR TONIGHT AND WEDNESDAY MORNING.
In the hours before
Local storm report, Nov 30, 12:41 AM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
141 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 5 NE WHITWELL 35.25N 85.44W
11/30/2016 MARION TN 911 CALL CENTER
ROOF BLOWN OFF HOUSE AND WINDOWS BLOWN OUT AT 5071 ALVIN
YORK HWY. POWELL CROSSROADS AREA. MINOR DAMAGE TO ANOTHER
HOUSE. POWER LINES DOWN. 2 CHICKEN HOUSES DESTROYED.
1248 AM TSTM WND DMG 4 SE SHADY GROVE 35.21N 85.07W
11/30/2016 HAMILTON TN 911 CALL CENTER
TREES AND POWER LINES DOWN.
&&
TDOYLELocal storm report, Nov 30, 1:16 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
216 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 2 SE CARTWRIGHT 35.26N 85.44W
11/30/2016 MARION TN TRAINED SPOTTER
TREES DOWN IN THE NEW HOPE COMMUNITY.
0100 AM TSTM WND DMG 5 N CLEVELAND 35.25N 84.88W
11/30/2016 BRADLEY TN 911 CALL CENTER
DOORS BLOWN OFF CHURCH BUILDING AND POWER LINES DOWN.
0121 AM TSTM WND DMG ATHENS 35.45N 84.60W
11/30/2016 MCMINN TN AMATEUR RADIO
AT STATE ROAD 30 AND 39 INTERSECTION IN ATHENS ROOF BLOWN
OFF BUILDING. TREES DOWN, STRUCTURES DAMAGED AND ROADS
BLOCKED SOUTH OF ATHENS.
&&
TDOYLELocal storm report, Nov 30, 1:33 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
233 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 2 SE CARTWRIGHT 35.26N 85.44W
11/30/2016 MARION TN TRAINED SPOTTER
TREES DOWN IN THE NEW HOPE COMMUNITY.
1210 AM TSTM WND DMG 5 NE WHITWELL 35.25N 85.44W
11/30/2016 MARION TN 911 CALL CENTER
ROOF BLOWN OFF HOUSE AND WINDOWS BLOWN OUT AT 5071 ALVIN
YORK HWY. POWELL CROSSROADS AREA. MINOR DAMAGE TO ANOTHER
HOUSE. POWER LINES DOWN. 2 CHICKEN HOUSES DESTROYED.
1248 AM TSTM WND DMG 4 SE SHADY GROVE 35.21N 85.07W
11/30/2016 HAMILTON TN 911 CALL CENTER
TREES AND POWER LINES DOWN.
0100 AM TSTM WND DMG 5 N CLEVELAND 35.25N 84.88W
11/30/2016 BRADLEY TN 911 CALL CENTER
DOORS BLOWN OFF CHURCH BUILDING AND POWER LINES DOWN.
0121 AM TSTM WND DMG ATHENS 35.45N 84.60W
11/30/2016 MCMINN TN AMATEUR RADIO
AT STATE ROAD 30 AND 39 INTERSECTION IN ATHENS ROOF BLOWN
OFF BUILDING. TREES DOWN, STRUCTURES DAMAGED AND ROADS
BLOCKED SOUTH OF ATHENS.
&&
TDOYLELocal storm report, Nov 30, 2:10 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
310 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TORNADO 2 N ATHENS 35.48N 84.60W
11/30/2016 MCMINN TN TRAINED SPOTTER
REPORT RELAYED FROM AMATEUR RADIO AND DISPATCH. THERE IS
DAMAGE EXTENDING ALONG A LINE FROM COUNTY ROAD 700,
ACROSS ATHENS, AND CONTINUING UP HWY 307. MULTIPLE
REPORTS OF TREES AND POWER LINES DOWN AND DAMAGE TO
HOUSES.
0142 AM TSTM WND DMG 3 S NIOTA 35.47N 84.55W
11/30/2016 MCMINN TN TRAINED SPOTTER
TREES UPROOTED AND HOLE IN ROOF OF RESIDENCE.
0200 AM HAIL 4 S ALCOA 35.74N 83.97W
11/30/2016 E0.88 INCH BLOUNT TN AMATEUR RADIO
NICKEL SIZED HAIL REPORTED AT MARYVILLE MIDDLE SCHOOL.
0208 AM TSTM WND DMG GREENBACK 35.65N 84.18W
11/30/2016 LOUDON TN LAW ENFORCEMENT
POWER LINES DOWN.
0225 AM TSTM WND GST 3 SSW CLEVELAND 35.14N 84.88W
11/30/2016 E60.00 MPH BRADLEY TN TRAINED SPOTTER
0242 AM HAIL 3 SSE SEVIERVILLE 35.85N 83.56W
11/30/2016 M0.75 INCH SEVIER TN NWS EMPLOYEE
HAIL LASTED FOR 2 TO 3 MINUTES. WIND GUSTS ESTIMATED TO
40 MPH.
&&
TDOYLELocal storm report, Nov 30, 2:17 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
317 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 5 NE WHITWELL 35.25N 85.44W
11/30/2016 MARION TN 911 CALL CENTER
ROOF BLOWN OFF HOUSE AND WINDOWS BLOWN OUT AT 5071 ALVIN
YORK HWY. POWELL CROSSROADS AREA. MINOR DAMAGE TO ANOTHER
HOUSE. POWER LINES DOWN. 2 CHICKEN HOUSES DESTROYED.
1210 AM TSTM WND DMG 2 SE CARTWRIGHT 35.26N 85.44W
11/30/2016 MARION TN TRAINED SPOTTER
TREES DOWN IN THE NEW HOPE COMMUNITY.
1248 AM TSTM WND DMG 4 SE SHADY GROVE 35.21N 85.07W
11/30/2016 HAMILTON TN 911 CALL CENTER
TREES AND POWER LINES DOWN.
0100 AM TSTM WND DMG 5 N CLEVELAND 35.25N 84.88W
11/30/2016 BRADLEY TN 911 CALL CENTER
DOORS BLOWN OFF CHURCH BUILDING AND POWER LINES DOWN.
0121 AM TSTM WND DMG ATHENS 35.45N 84.60W
11/30/2016 MCMINN TN AMATEUR RADIO
AT STATE ROAD 30 AND 39 INTERSECTION IN ATHENS ROOF BLOWN
OFF BUILDING. TREES DOWN, STRUCTURES DAMAGED AND ROADS
BLOCKED SOUTH OF ATHENS.
0130 AM TORNADO 2 N ATHENS 35.48N 84.60W
11/30/2016 MCMINN TN TRAINED SPOTTER
REPORT RELAYED FROM AMATEUR RADIO AND DISPATCH. THERE IS
DAMAGE EXTENDING ALONG A LINE FROM COUNTY ROAD 700,
ACROSS ATHENS, AND CONTINUING UP HWY 307. MULTIPLE
REPORTS OF TREES AND POWER LINES DOWN AND DAMAGE TO
HOUSES.
0142 AM TSTM WND DMG 3 S NIOTA 35.47N 84.55W
11/30/2016 MCMINN TN TRAINED SPOTTER
TREES UPROOTED AND HOLE IN ROOF OF RESIDENCE.
0200 AM HAIL 4 S ALCOA 35.74N 83.97W
11/30/2016 E0.88 INCH BLOUNT TN AMATEUR RADIO
NICKEL SIZED HAIL REPORTED AT MARYVILLE MIDDLE SCHOOL.
0208 AM TSTM WND DMG GREENBACK 35.65N 84.18W
11/30/2016 LOUDON TN LAW ENFORCEMENT
POWER LINES DOWN.
0225 AM TSTM WND GST 3 SSW CLEVELAND 35.14N 84.88W
11/30/2016 E60.00 MPH BRADLEY TN TRAINED SPOTTER
0242 AM HAIL 3 SSE SEVIERVILLE 35.85N 83.56W
11/30/2016 M0.75 INCH SEVIER TN NWS EMPLOYEE
HAIL LASTED FOR 2 TO 3 MINUTES. WIND GUSTS ESTIMATED TO
40 MPH.
&&
TDOYLEThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 10:14 PM CST | Tornado Warning | MRX | Marion | 31 min |
| Nov 29, 10:41 PM CST | Severe Thunderstorm Warning | MRX | Bledsoe, Sequatchie | 23 min |
| Nov 29, 10:42 PM CST | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 48 min |
| Nov 29, 10:58 PM CST | Tornado Warning | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 47 min |
| Nov 29, 11:09 PM CST | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 36 min |
| Nov 29, 11:11 PM CST | Areal Flood Advisory | MRX | Bledsoe, Marion, Sequatchie | 3 hr |
| Nov 29, 11:23 PM CST | Tornado Warning | MRX | Bledsoe, Rhea | 24 min |
| Nov 29, 11:26 PM CST | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 34 min |
| Nov 29, 11:34 PM CST | Tornado Warning | MRX | Bradley, Hamilton | 26 min |
| Nov 29, 11:54 PM CST | Tornado Warning | MRX | Bradley, Hamilton, McMinn, Meigs | 36 min |
| Nov 30, 12:14 AM CST | Areal Flood Advisory | MRX | Anderson, Campbell, Morgan, Scott | 3 hr |
| Nov 30, 12:20 AM CST | Tornado Warning | MRX | McMinn, Monroe | 25 min |
| Nov 30, 12:36 AM CST | Severe Thunderstorm Warning | MRX | McMinn, Meigs | 24 min |
| Nov 30, 12:41 AM CST | Severe Thunderstorm Warning | MRX | Hamilton | 34 min |
| Nov 30, 12:43 AM CST | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 32 min |
| Nov 30, 12:54 AM CST | Tornado Warning | MRX | Blount, Loudon, Monroe | 36 min |
| Nov 30, 1:00 AM CST | Tornado Warning | MRX | Bradley, Hamilton, Polk | 30 min |
| Nov 30, 1:07 AM CST | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe | 23 min |
| Nov 30, 1:18 AM CST | Tornado Warning | MRX | Blount, Sevier | 27 min |
| Nov 30, 1:29 AM CST | Tornado Warning | MRX | Bradley, McMinn, Monroe, Polk | 31 min |
| Nov 30, 1:41 AM CST | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 34 min |
| Nov 30, 1:44 AM CST | Tornado Warning | MRX | Blount, Loudon | 20 min |
| Nov 30, 2:03 AM CST | Severe Thunderstorm Warning | MRX | Knox | 27 min |
| Nov 30, 2:13 AM CST | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 32 min |
| Nov 30, 2:24 AM CST | Tornado Warning | MRX | Morgan | 10 min |
| Nov 30, 3:12 AM CST | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 5 more | 33 min |
| Nov 30, 3:16 AM CST | Areal Flood Advisory | MRX | Anderson, Campbell, Claiborne, Morgan, Roane, Scott and 1 more | 3 hr |
| Nov 30, 3:19 AM CST | Areal Flood Advisory | MRX | Anderson, Knox, Loudon, Roane | 3 hr |
| Nov 30, 3:36 AM CST | Special Weather Statement | MRX | Johnson, Sullivan, Washington | 39 min |
| Nov 30, 3:42 AM CST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Monroe, Polk and 1 more | 33 min |
| Nov 30, 3:51 AM CST | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Washington | 39 min |
| Nov 30, 3:53 AM CST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion, Sequatchie | 37 min |
| Nov 30, 3:53 AM CST | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, McMinn, Monroe and 1 more | 52 min |
| Nov 30, 4:14 AM CST | Severe Thunderstorm Warning | MRX | Blount, Bradley, McMinn, Monroe, Polk | 31 min |
| Nov 30, 4:25 AM CST | Flash Flood Warning | MRX | Anderson, Campbell, Morgan | 3 hr |
| Nov 30, 4:27 AM CST | Severe Thunderstorm Warning | MRX | Blount, Grainger, Hamblen, Jefferson, Knox, Monroe and 1 more | 48 min |
| Nov 30, 4:30 AM CST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Loudon, McMinn, Meigs, Monroe and 1 more | 30 min |
| Nov 30, 4:38 AM CST | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hancock, Hawkins, Union | 52 min |
| Nov 30, 4:46 AM CST | Severe Thunderstorm Warning | MRX | Blount, Bradley, Hamilton, McMinn, Meigs, Monroe and 2 more | 44 min |
| Nov 30, 4:51 AM CST | Areal Flood Advisory | MRX | Bradley, Hamilton, McMinn, Monroe | 3 hr |
| Nov 30, 4:51 AM CST | Areal Flood Advisory | MRX | Claiborne, Hancock | 3 hr |
| Nov 30, 4:54 AM CST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion | 36 min |
| Nov 30, 5:14 AM CST | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Sullivan, Washington | 46 min |
| Nov 30, 5:24 AM CST | Special Weather Statement | MRX | Blount, Monroe, Sevier | 51 min |
| Nov 30, 5:25 AM CST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea | 35 min |
| Nov 30, 5:47 AM CST | Severe Thunderstorm Warning | MRX | Carter, Greene, Johnson, Sullivan, Unicoi, Washington | 58 min |
| Nov 30, 6:14 AM CST | Special Weather Statement | MRX | Cocke, Sevier | 46 min |
| Nov 30, 6:46 AM CST | Special Weather Statement | MRX | Bradley, Hamilton | 44 min |
| Nov 30, 6:47 AM CST | Special Weather Statement | MRX | Loudon | 43 min |
| Nov 30, 6:50 AM CST | Areal Flood Advisory | MRX | Blount, Loudon, Monroe | 3 hr |
| Nov 30, 7:18 AM CST | Special Weather Statement | MRX | Bradley, McMinn, Monroe, Polk | 42 min |
| Nov 30, 7:26 AM CST | Flash Flood Warning | MRX | Bradley, Hamilton, McMinn, Meigs | 3 hr |
| Nov 30, 7:39 AM CST | Flash Flood Warning | MRX | Loudon, McMinn, Monroe | 3 hr |
| Nov 30, 8:01 AM CST | Special Weather Statement | MRX | Blount, Monroe, Polk, Sevier | 59 min |
| Nov 30, 8:56 AM CST | Special Weather Statement | MRX | Cocke, Sevier | 64 min |
| Nov 30, 9:15 AM CST | Areal Flood Advisory | MRX | Cocke, Jefferson, Sevier | 3 hr |
| Nov 30, 9:18 AM CST | Severe Thunderstorm Warning | MRX | Sullivan | 27 min |
| Nov 30, 10:26 AM CST | Areal Flood Advisory | MRX | Bradley, Hamilton, McMinn, Monroe, Polk | 3 hr |
| Nov 30, 11:05 AM CST | Severe Thunderstorm Warning | MRX | Polk | 40 min |
| Nov 30, 12:26 PM CST | Areal Flood Advisory | MRX | Sevier | 109 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.